# SDR QXEA0100228

- Difficulty date: February 25, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,937 hours, 49,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- A 2 INCH LONG CRACK IN VERTICAL, RIGHT HAND SIDE OF AIRCRAFT, 3.5 AFT OF X 97.3 BELOW 2112.  REPAIRED IAW DHC-8 SRM 51-40-00, AND 51-40-11,
